# SDR SWAA2024121060476

- Difficulty date: November 16, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fairing
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON AFT PYLON AFT STRUT SUPPORT FAIRING ENGINE 2 2024-715088<[01] PLACED AFT STRUT FAIRING ASSY LOCATED ON AFT PYLON AT ENGINE 2. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. SRM 51-40-02 AND DWG 313A2400 SHEET 35 REV ?A?. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED AFT STRUT FAIRING ASSY LOCATED ON AFT PYLON AT ENGINE 2. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. SRM 51-40-02 AND DWG 313A2400 SHEET 35 REV ?A?. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED AFT STRUT FAIRING ASSY LOCATED ON AFT PYLON AT ENGINE 2. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. SRM 51-40-02 AND DWG 313A2400 SHEET 35 REV ?A?. SEE INDIVIDUAL SIGN OFF BELOW
